worsening symptoms

BFS Online Support Group

Moderators: JohnV, Arron, garym

worsening symptoms

Postby sheridan on November 26th, 2013, 1:23 pm

Please help, ive mentioned before my constant calf twitches which I know are considered the norm but now my left thigh whisch was periodic inctwitching is now popping all over the place, actually my twitching is generally on my left side added to this my left leg aches all the time especially at the knee and my back aches in the middle to upper area, I also have had diarrhoea and upset stomach for what seems like a month now which I cant figure out whether its the diazapam or if it something more, ive got emg on sunday and to be honest im petrefied of the results, Im barely coping now and feel drained with worry all the time and dread waking up, I would be grateful of any support thankyou
sheridan
Member
Member
 
Posts: 31
Joined: October 23rd, 2013, 10:48 am

worsening symptoms

Sponsor

Sponsor
 

Return to The Support Group

Who is online

Users browsing this forum: No registered users and 5 guests